# SDR UPS00233478

- Difficulty date: July 14, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CRACK FOUND AT NR 8 SPOILER SUPPORT BEAM I/B OF I/B HINGE.  REPAIR CARRIED OUT IAW SMRO EO 2000-026-002 UPS ENGINEERING FILE NR 727-57-2169.
